# SDR IXXA08SMN009S

- Difficulty date: January 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING (MLG/FUSELAGE) MIDDLE DOOR, DELAMINATED SKIN.  REMOVED DAMAGED SKIN.  INSTALLED NEW SKIN CENTER DOOR ON RIGHT MAIN LANDING GEAR FUSELAGE.  PERFORMED OPERATIONAL CHECK FOR HYD SYSTEM LEAKS, GOOD IAW DC8 MINATENANCE MANUAL 27-10-0, 27-20-0, 27-40-0, 27-50-0, 27-60-0, 27-80-0, 27-00, 32-30-0, 32-42-0, 32-50-0, 52-36-1 AND 78-30-0, AND DC8 32-12-1 PAGES 401-404.
